Psycho-Babble Medication Thread 441667

Shown: posts 578 to 602 of 670. Go back in thread:

 

manganese - reverse TD

Posted by Jeroen on July 5, 2005, at 6:57:21

In reply to Re: need some advice urgent, posted by Phillipa on July 3, 2005, at 19:24:38

hi im in therapy, the lecithin dont give me any improvement, id like to take manganese and see what it does with my TD, can you help me please with the manganese?

tomorrow im getting 200 mg of seroquel then next week 300 mg


One doctor has found that administering the trace mineral manganese (15 mg per day) can prevent the development of TD and that higher amounts (up to 60 mg per day) can reverse TD that has already developed.

 

Redirect: manganese

Posted by Dr. Bob on July 5, 2005, at 21:09:05

In reply to manganese - reverse TD, posted by Jeroen on July 5, 2005, at 6:57:21

> hi im in therapy, the lecithin dont give me any improvement, id like to take manganese and see what it does with my TD, can you help me please with the manganese?

Sorry to interrupt, but I'd like to redirect follow-ups regarding manganese to Psycho-Babble Alternative. Here's a link:

http://www.dr-bob.org/babble/alter/20050612/msgs/523997.html

Thanks,

Bob

 

TO ED UK ABOUT SEROQUEL

Posted by Jeroen on July 9, 2005, at 11:33:47

In reply to Redirect: manganese, posted by Dr. Bob on July 5, 2005, at 21:09:05

im taking 50 mg in the AM and 200 mg in PM

is it ok to take 50 mg in AM and 300 mg in PM or is 50 mg not enough and will throw me into terrible withdrawal

 

Re: TO ED UK ABOUT SEROQUEL Jeroen

Posted by ed_uk on July 9, 2005, at 11:44:56

In reply to TO ED UK ABOUT SEROQUEL, posted by Jeroen on July 9, 2005, at 11:33:47

Hi J!

How are you feeling?

>is it ok to take 50 mg in AM and 300 mg in PM or is 50 mg not enough and will throw me into terrible withdrawal

Yes probably :-) It's common for people to take a small dose in the morning and a large dose in the evening.

Kind regards

~Ed

 

Re: TO ED UK ABOUT SEROQUEL

Posted by Jeroen on July 9, 2005, at 12:08:55

In reply to Re: TO ED UK ABOUT SEROQUEL Jeroen, posted by ed_uk on July 9, 2005, at 11:44:56

im not feeling as i was for the first time on seroquel

maybe nasty zyprexa is blocking some things

 

Re: TO ED UK ABOUT SEROQUEL Jeroen

Posted by ed_uk on July 9, 2005, at 12:30:00

In reply to Re: TO ED UK ABOUT SEROQUEL, posted by Jeroen on July 9, 2005, at 12:08:55

Hi J,

>maybe nasty zyprexa is blocking some things........

Probably.......you'll be off Zyprexa soon though :-)

~Ed

 

URGENT

Posted by Jeroen on July 16, 2005, at 3:15:52

In reply to Re: TO ED UK ABOUT SEROQUEL Jeroen, posted by ed_uk on July 9, 2005, at 12:30:00

im 3 weeks on seroquel and my paranoia isnt gone like it was before

it appears not to be working.. im on zyprexa 10 mg

could this be the problem, the zyprexa blocking seroquels effect

its very disturbing


everything is against me, nothing wants to work properly, im very mad

 

Re: URGENT Jeroen

Posted by ed_uk on July 16, 2005, at 8:04:41

In reply to URGENT, posted by Jeroen on July 16, 2005, at 3:15:52

Hi J!

What dose of Seroquel are you on? Are you taking it in the morning and in the evening?

>it appears not to be working....

Sometimes people feel more paranoid while they're reducing the dose of an antipsychotic eg. Zyprexa. Perhaps you're having some withdrawal symptoms. I think you'll feel better soon :-)

~Ed


 

Re: URGENT

Posted by Jeroen on July 16, 2005, at 9:26:52

In reply to Re: URGENT Jeroen, posted by ed_uk on July 16, 2005, at 8:04:41

i take it in morning and evening

200 mg evening 50 mg morning

 

Re: URGENT Jeroen

Posted by ed_uk on July 16, 2005, at 10:06:17

In reply to Re: URGENT, posted by Jeroen on July 16, 2005, at 9:26:52

How is your blinking?

~Ed

 

Re: URGENT

Posted by Jeroen on July 16, 2005, at 10:58:18

In reply to Re: URGENT Jeroen, posted by ed_uk on July 16, 2005, at 10:06:17

not so good the zyprexa makes it somethimes worse
seroquel makes it less but im still on zyprexa

 

Re: URGENT Jeroen

Posted by Phillipa on July 16, 2005, at 18:12:46

In reply to Re: URGENT, posted by Jeroen on July 16, 2005, at 10:58:18

Jeroen, I thought the blinking had stopped? Fondly, Phillipa

 

Re: URGENT

Posted by Jeroen on July 17, 2005, at 3:41:29

In reply to Re: URGENT Jeroen, posted by Phillipa on July 16, 2005, at 18:12:46

no it hasnt stopped

 

Re: URGENT Jeroen

Posted by ed_uk on July 17, 2005, at 6:35:29

In reply to Re: URGENT, posted by Jeroen on July 17, 2005, at 3:41:29

Hi J!

Are you going down to 7.5mg Zyprexa soon?

~Ed

 

Re: URGENT

Posted by Jeroen on July 17, 2005, at 8:12:13

In reply to Re: URGENT Jeroen, posted by ed_uk on July 17, 2005, at 6:35:29

i hate zyprexa, i want it out of my system its blocking seroquels effect

im not feeling great and i should, its complete madness and im sick of it

 

Re: URGENT Jeroen

Posted by Sebastian on July 17, 2005, at 11:49:10

In reply to Re: URGENT, posted by Jeroen on July 17, 2005, at 8:12:13

Try skiping the zyprexa for a day and see if you get better?

 

Re: URGENT Jeroen

Posted by ed_uk on July 17, 2005, at 13:08:45

In reply to Re: URGENT, posted by Jeroen on July 17, 2005, at 8:12:13

Hi J,

You need to reduce the Zyprexa gradually to avoid withdrawal symptoms. Go to 7.5mg for a while, then 5mg, then 2.5mg then take a small piece of a 2.5mg tablet for a while before you stop completely. Read about Scott's flexible taper.

~Ed

 

Re: URGENT Jeroen

Posted by ed_uk on July 24, 2005, at 5:40:36

In reply to Re: URGENT, posted by Jeroen on July 17, 2005, at 8:12:13

Hi J!

How are you feeling and how is your blinking? What doses of Tranxene, Zyprexa and Seroquel are you taking at the moment?

~Ed

 

Re: URGENT ed_uk

Posted by Phillipa on July 24, 2005, at 19:38:05

In reply to Re: URGENT Jeroen, posted by ed_uk on July 24, 2005, at 5:40:36

Ed where do you suppose Jeroen is? It's not like him not to respond to you. I hope he's okay. Where are you Jeroen. Answer us okay? Fondly, Phillipa

 

Re: URGENT Phillipa

Posted by ed_uk on July 25, 2005, at 14:09:50

In reply to Re: URGENT ed_uk, posted by Phillipa on July 24, 2005, at 19:38:05

I think we'll hear from him next weekend :-)

~Ed xxx

 

Re: URGENT

Posted by Jeroen on July 30, 2005, at 3:12:10

In reply to Re: URGENT Phillipa, posted by ed_uk on July 25, 2005, at 14:09:50

hey, im back

im on seroquel 400 mg evening and 100 mg in morning


blinking is bit less, i wanna take maximum dose maybe my TD can be repressed or reversed i HAVE NO IDEA!


also seroquel isnt working like i was on 75 mg once a day, my paranoia was gone, now nothing happens

 

Re: URGENT Jeroen

Posted by ed_uk on July 30, 2005, at 4:25:03

In reply to Re: URGENT, posted by Jeroen on July 30, 2005, at 3:12:10

Hi J!!

Are you still on Zyprexa? What dose?

~Ed

 

Re: URGENT

Posted by Jeroen on July 30, 2005, at 4:29:25

In reply to Re: URGENT Jeroen, posted by ed_uk on July 30, 2005, at 4:25:03

im not on zyprexa anymoree just on seroquel 400 mg PM and 100 mg AM

also tranxene 12,5 mg twice daily

 

Re: URGENT Jeroen

Posted by ed_uk on July 30, 2005, at 15:07:54

In reply to Re: URGENT, posted by Jeroen on July 30, 2005, at 4:29:25

Hi J,

Do you feel good on Seroquel?

~ed

 

Re: URGENT

Posted by Phillipa on July 30, 2005, at 17:26:34

In reply to Re: URGENT Jeroen, posted by ed_uk on July 30, 2005, at 15:07:54

Hi Jeroen, Is your psychosis gone? Fondly, Phillipa


Go forward in thread:


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.